Alert archive / Texas / Lake Wind Advisories in 2021

Lake Wind Advisory 9, NWS Shreveport, LA

March 15, 20214 states

NWS Shreveport, LA issued this lake wind advisory at Mar 15, 2021, 3:03 AM CDT for 4 states. It took effect at Mar 15, 2021, 11:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2021, 3:03 AM CDT (08:03 UTC)
In effect from
Mar 15, 2021, 11:00 AM CDT
Expired
Mar 15, 2021, 6:00 PM CDT
In force
7 hr
Issued by
NWS Shreveport, LA
All 31 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Red River Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS74 KSHV 150803
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
303 AM CDT Mon Mar 15 2021

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-152300-
/O.NEW.KSHV.FG.Y.0003.210315T0803Z-210315T1500Z/
/O.NEW.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/
Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo-
Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Texarkana, Stamps, Lewisville, Bradley, 
Shreveport, Bossier City, Mansfield, Stonewall, Logansport, 
Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, 
Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler,
Longview, Marshall, Henderson, and Carthage
303 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CDT THIS EVENING...

* WHAT...For the Dense Fog Advisory, visibility will drop to one
  quarter of a mile or less at times in dense fog. For the Lake 
  Wind Advisory, southwest winds 10 to 20 mph expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  southwest Arkansas and northeast Texas.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Lake Wind Advisory, from 11 AM this morning 
  to 6 PM CDT this evening.

* IMPACTS...For the Dense Fog Advisory, low visibility will create
  hazardous driving conditions. For the Lake Wind Advisory, strong
  winds and rough waves on area lakes will create hazardous
  conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

TXZ149-152-153-165>167-151500-
/O.NEW.KSHV.FG.Y.0003.210315T0803Z-210315T1500Z/
Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Jacksonville, Rusk, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
303 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Visibility will drop to one quarter mile or less at times
  in dense fog.

* WHERE...Cherokee County, Nacogdoches County, Shelby County, 
  Angelina County, San Augustine County and Sabine County.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

ARZ061-072-073-LAZ003-004-011-152300-
/O.NEW.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/
Nevada-Columbia-Union-Webster-Claiborne-Red River-
Including the cities of Prescott, Magnolia, El Dorado, Minden, 
Springhill, Homer, Haynesville, Coushatta, and Martin
303 AM CDT Mon Mar 15 2021

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CDT THIS EVENING...

* WHAT...Southwest winds 10 to 20 mph expected.

* WHERE...In Louisiana, Webster Parish, Claiborne Parish and Red 
  River Parish. In Arkansas, Nevada County, Columbia County and 
  Union County.

* WHEN...From 11 AM this morning to 6 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

09
4 follow-up statements
467 
WWUS74 KSHV 151139
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
639 AM CDT Mon Mar 15 2021

ARZ061-072-073-LAZ003-004-011-152300-
/O.EXA.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
/O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/
Nevada-Columbia-Union-Webster-Claiborne-Red River-
Including the cities of Prescott, Magnolia, El Dorado, Minden, 
Springhill, Homer, Haynesville, Coushatta, and Martin
639 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* WHAT...For the Lake Wind Advisory, southwest winds 10 to 15 mph
  expected. For the Dense Fog Advisory, visibility of one quarter
  mile or less in dense fog.

* WHERE...In Louisiana, Webster Parish, Claiborne Parish and Red 
  River Parish. In Arkansas, Nevada County, Columbia County and 
  Union County.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Lake Wind Advisory, from 11 AM this morning 
  to 6 PM CDT this evening.

* IMPACTS...For the Dense Fog Advisory, low visibility will 
  create hazardous driving conditions. For the Lake Wind 
  Advisory, strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

LAZ012-151500-
/O.EXA.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
Bienville-
Including the cities of Arcadia, Ringgold, and Gibsland
639 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Visibility of one quarter mile or less in dense fog.

* WHERE...Bienville Parish.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Lake Wind Advisory, from 11 AM this morning 
  to 6 PM CDT this evening.

* IMPACTS...For the Dense Fog Advisory, low visibility will 
  create hazardous driving conditions. For the Lake Wind 
  Advisory, strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-152300-
/O.CON.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
/O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/
Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo-
Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Texarkana, Stamps, Lewisville, Bradley, 
Shreveport, Bossier City, Mansfield, Stonewall, Logansport, 
Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, 
Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler,
Longview, Marshall, Henderson, and Carthage
639 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* WHAT...For the Dense Fog Advisory, visibility will drop to one 
  quarter of a mile or less at times in dense fog. For the Lake 
  Wind Advisory, southwest winds 10 to 20 mph expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  southwest Arkansas and northeast Texas.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Lake Wind Advisory, from 11 AM this morning 
  to 6 PM CDT this evening.

* IMPACTS...For the Dense Fog Advisory, low visibility will 
  create hazardous driving conditions. For the Lake Wind 
  Advisory, strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

TXZ149-152-153-165>167-151500-
/O.CON.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Jacksonville, Rusk, Nacogdoches, Center, 
Lufkin, San Augustine, Hemphill, and Pineland
639 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Visibility will drop to one quarter mile or less at 
  times in dense fog.

* WHERE...Cherokee County, Nacogdoches County, Shelby County, 
  Angelina County, San Augustine County and Sabine County.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

09
771 
WWUS74 KSHV 151518
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1018 AM CDT Mon Mar 15 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-152300-
/O.EXP.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
/O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River-
McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, 
Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage
1018 AM CDT Mon Mar 15 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...Southwest winds up to 15 to 20 mph expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and northeast Texas.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

LAZ012-TXZ149-152-153-165>167-151630-
/O.EXP.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/
Bienville-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Arcadia, Ringgold, Gibsland, 
Jacksonville, Rusk, Nacogdoches, Center, Lufkin, San Augustine, 
Hemphill, and Pineland
1018 AM CDT Mon Mar 15 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Fog is rapidly dissipating across the area and the Dense Fog
Advisory was allowed to expire.

$$

50
746 
WWUS74 KSHV 151922
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
222 PM CDT Mon Mar 15 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-152300-
/O.CON.KSHV.LW.Y.0009.000000T0000Z-210315T2300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River-
McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, 
Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage
222 PM CDT Mon Mar 15 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...Southwest winds up to 15 to 20 mph expected.

* WHERE...Portions of northwest Louisiana, southeast Oklahoma, 
  south central and southwest Arkansas and northeast Texas.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will create
  hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

50
287 
WWUS74 KSHV 152329
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
629 PM CDT Mon Mar 15 2021

ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-160030-
/O.EXP.KSHV.LW.Y.0009.000000T0000Z-210315T2300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River-
McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Rusk-Panola-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport,
Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, 
Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star,
Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, 
Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage
629 PM CDT Mon Mar 15 2021

...LAKE WIND ADVISORY HAS EXPIRED...

Wind speeds have diminished below Lake Wind Advisory Critera.

$$

12

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 15, 12:54 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 15, 12:54 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1254 AM CDT Mon Mar 15 2021

.AVIATION...
For the 15/06z TAFs, a band of showers will continue to move
eastward across Arkansas and Louisiana, mainly affecting KELD and
KMLU through around 15/12z. Flight conditions are somewhat
variable at the beginning of the period, but MVFR/IFR ceilings
will likely occur with the rain. Farther to the west where the
rain has ended, IFR/LIFR flight conditions will likely develop,
with visibilities in some areas falling to one-quarter of a mile
at times. Visibilities should slowly improve after 15/12z.
Ceilings should also gradually lift after daybreak and VFR
conditions should return to all TAF sites by 15/18z. Southwesterly
winds will also increase to between 10 to 15 kts areawide with the
strongest speeds across Northeast Texas and Southwest Arkansas
where gusts may approach 25 kts. Wind speeds should quickly
diminish after sunset late in the period.

CN

&&

.PREV DISCUSSION... /issued 1002 PM CDT Sun Mar 14 2021/

UPDATE.../Tonight/

Anafrontal convection continues to push ewd slowly this evening.
Extremely limited instability, as evidenced by the KSHV 00Z
sounding, seems to be contributing to the overall weakening trend
we've seen over the last few hours. Nevertheless, it's still
within the realm of possibility that we could see a few tstms as
the convection works its way ewd into slightly more unstable air
over N central/NE LA. For the update, couldn't justify any major
changes. As skies clear over our wrn areas, temps will be able to
fall a few degrees. There may be some patchy fog possible across
these areas towards daybreak, but have left mention out of the
fcst attm due to the patchy nature. /12/

PREV DISCUSSION... /issued 252 PM CDT Sun Mar 14 2021/

SHORT TERM.../This Afternoon through Tomorrow Night/

The southern end of the cold front which connects into a big Front
Range / High Plains storm system is only slowly plodding eastward
through the Four State Region currently. The front is expected
continue advancing east/southeastward through the night and
eventually hang up and wash out near the southeastern border of
the forecast area tomorrow. The air mass ahead of the front is
only slightly unstable from the surface and poor lapse rates
aloft and thermal capping will make it difficult for deep
convection to occur in advance of the front. However, elevated
convergence, warm air advection, and isentropic ascent just in the
wake of the boundary will probably increase over the next handful
of hours and result in scattered to numerous showers and embedded
thunderstorms in a roughly 100 mile wide axis just in the wake of
the advancing surface front. The Storm Prediction Center is still
maintaining a MARGINAL risk for severe thunderstorms late this
afternoon into this evening over the Arklamiss and in these areas
it is not beyond the realm of possibility a few more vigorous
storms near the actual boundary could root close enough to the
surface to potentially result in locally damaging wind gusts (or
even a stray tornado). But generally, the severe risk is
something we will keep a close eye on, but hazardous weather
(including flash flooding from pockets of locally heavy downpours)
looks like a relatively low risk in most of the region this
afternoon through tonight.

Later tonight, locations across the west/northwest half of the
area should clear out and the radiational cooling this provides
may get pockets of patchy fog developing toward daybreak tomorrow.
However, subtle dry air advection in these areas will also be a
factor which will probably mitigate any major widespread fog
concerns. Most locations will experience low temperatures tonight
a little closer to average, although the stalling front toward
central LA will hold readings up a bit more there.

Tomorrow, expect the potential for lingering showers continuing
near the stalling front in Central LA, but otherwise conditions
should be mostly clear to partly cloudy and on the warm side.
Blended guidance temperatures in western/northwestern zones were
boosted 1 to 3 degrees because of good/deep anticipated mixing in
the climatologically warm regime of southwesterly lower
tropospheric flow in those areas. But at least in these areas
conditions should be a lot less humid than has been the case over
the past few days.

Tomorrow night, the humid air mass temporarily shoved to the south
by the current frontal progression will start to try to return
north and could induce isolated to scattered showers and
thunderstorms over the southeast third of zones after midnight.
Instability in these areas should mainly be elevated in nature and
severe weather is not currently anticipated with any late night
activity. However, this we precede the start of an active period
of potentially problematic weather conditions setting up for late
Tuesday into Wednesday. /50/

LONG TERM.../Tuesday through Sunday/

This long-term forecast can be described as the tale of two coins,
with one coin being active weather, and the other being no weather.

Over the course of the short-term, a cold front will push through
the region, where it will become elongated and stall in our far SE
zones. This stalled frontal boundary will be key in shower and
thunderstorm development in our forecast period on Tuesday afternoon
and into Wednesday. By Tuesday morning, the best chances for a
showers or thunderstorms will be in our SE zones where the stalled
front will currently reside. However, as the day progresses, this
stalled front will begin retrograding north in the form of a warm
front. It's this warm front, coupled with another strong ejecting
low pressure, that will set the stage for a possible severe weather
event starting as early as Tuesday night/Wednesday morning. It's
during this timeframe that the trough begins to take its negative
tilt, and a surface low begins pulling the warm front north, and a
cold front east. The warm sector looks to destabilize very early on
in this process, with CAPE values over 2000 J/Kg on some of the long-
range guidance by early Wednesday morning. This instability will
join favorable wind profiles, as well as potent 700-500mb lapse
rates. This sets the stage for an "all modes" type of severe weather
event across the Four-States region, that even has the possibility
to support a strong tornado in our eastern zones, where some of the
more favorable ejecting heights are located.

Now, this event is far from a "slam dunk" and I would be doing
everyone a disservice by not talking about what's holding this
possible severe weather back, and there are a few. The first is the
warm front itself. Considering higher instability values are
dependent on the warm front pulling them farther north, a faster
surface low progression would limit those values. Additionally, the
entire Four-States region appears rather capped on Wednesday
morning. If forcing is not strong enough to overcome this, then it
will severely limit the amount of potential severe weather that we
may see. Shear in the lower levels may also be an issue with this
system. While 0-6km bulk shear values are screaming 70+ knots, the 0-
1km values barely reach 15 kts. These values are decent, but not
great, and values like this would not hurt tornado potential, but
they wouldn't help them either. Lastly, storm mode and morning
convection may be an issue as well. Some of the guidance favors an
early AM squall line moving through, putting a damper on the
afternoon rounds of convection.

With all of the pros/cons weighed, the SPC has already introduced an
Enhanced risk for severe weather for a lot of out neighboring
offices, as well as a chunk of our eastern zones. The 15% "Slight
Risk" even backs up all the way to the LA state line, getting many
more of our counties and parishes. Beyond this frontal passage on
Wednesday, look for upper-level ridging to build in, and dry
conditions to remain the rest of this long-term. We will also see
temperatures fall to more seasonal values as well. /44/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  81  63  76 /  10  20  70  80
MLU  59  80  65  78 /  20  40  70  90
DEQ  48  76  58  72 /   0   0  70  60
TXK  53  77  63  73 /   0  10  70  70
ELD  52  79  61  74 /  10  20  70  80
TYR  56  80  60  73 /   0  10  70  60
GGG  55  79  61  73 /   0  20  70  70
LFK  61  81  63  76 /  10  40  60  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/20
Hazardous weather outlook, Mar 14, 10:09 AM CDT, 16 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1009 AM CDT Sun Mar 14 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-151515-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1009 AM CDT Sun Mar 14 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A line of showers will continue moving into the region this
morning, and gradually move across the rest of the area during
the remainder of today. Additional thunderstorm development may be
possible this afternoon, with some of these storms being
potentially strong to severe. Damaging winds and isolated
tornadoes will be the primary threats with any of this activity,

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will return to the area Tuesday and gradually
spread northward through Tuesday night ahead of another strong
upper trough and cold front. Thunderstorms chances will continue
into the day Wednesday as the front moves across the area. Some
thunderstorms could be severe on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters is not anticipated through
tonight.

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:03 AM CDTDense Fog AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more7 hr
Mar 15, 4:14 AM CDTSpecial Weather StatementSHVLaSalle46 min

Nearby

Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Arkansas, 2021Lake Wind Advisories in Louisiana, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.